# SDR FDEA201108303579

- Difficulty date: August 30, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT,BS 760 S-27L, FRAME SPLICE BOTTOM FASTENER MISDRILLED.  ACCOMPLISHED REPAIR IAW EA F-5310-147727.  MAJOR REPAIR.
